Work on getting off your medication with your doctor, and only with his advice.
Most medicatons have side effects and frequently we have to decide between the lesser of two evils... are the side effects worse then the illness.
Medications like these need to be reduced gradually, minimizing the effects of withdrawal from them.. AND we don't really know for sure whether we still need them until we are off them.
Contact your doctor for his guidance in this matter.
Well that was sort of decided for me. I have no money to pick my meds up with. So I am on a forces withdrawal. However this morning or should I say this afternoon I am feeling much better I am not haveing the brain zaps and the dizziness right now. I am hopeing that it is over. Pray to God it is over.
I'm glad your are feeling better..but am sorry you have to go thru this in this manner.
I hope you can find some source of help in the future if you need it.
Thank you. It is 2:44 am Thursday morning and have only had a few brain zaps so to speak, other than that I am feeling pretty good. I just hope and pray I can continue feeling this way, and hope everyone else is doing good. My councelor said it usually takes about two week for the meds go completly get out of your system. I am so hopeing that it is at the end. Once again Thank you.
HEY GUYS ANYONE WHO IS SUFFERING FROM WITHDRAWAL FROM EFFEXOR, FIRST WEAN DOWN TO 37.5. I'VE BEEN FINALLY OFF EFFEXOR COMPLETELY AFTER TAKING IT FOR 6 MONTHS. AFTER I GOT DOWN TO 37.5 MY DOCTOR TOLD ME TO TAKE NOTHING, AND I WAS HAVING UNBEARABLE WITHDRAWL SUCH AS SENSATIONS IN MY HEAD AND FACE, AND "BRAIN ZAPS". SO I DECIDED TO GO BACK AND HE ACTUALLY GAVE ME 10MG OF PROZAC TO OFFSET THE WITHRAWL FROM THE EFFEXOR AND IT WORKED!. HE TOLD ME TO TAKE ONE DAY OF 37.5 EFFEXOR, AND 10MG OF PROZAC. THEN FOR 3-5 DAYS TAKE JUST THE 10MG OF PROZAC. I FELT A LITTLE SICK STILL GETTING OFF THE EFFEXOR WITH THE PROZAC BUT IT WAS NOT NEARLY AS BAD. THE REASON HE GAVE THE PROZAC TO OFFSET THE EFFEXOR SIDE EFFECTS IS BECAUSE PROZAC HAS A MUCH LONGER HALF LIFE THAN EFFEXOR. THE SEROTONIN IN YOUR BRAIN STAYS MORE STABLE WITH THE PROZAC IN YOUR SYSTEM, AS THE DRUGS GRADUALLY COMES OFF YOU ARE ABLE TO SLOWLY WEAN OFF. I HOPE THIS HELPED, PLEASE SPEAD THE WORD TO OTHER PEOPLE TAKING EFFEXOR TO TAKE THE 10MG OF PROZAC IT ACTUALLY HELPED.